# SDR DALA2017020500967

- Difficulty date: February 4, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 48,503 hours, 16,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DRAIN PAN DOUBLER HAS CORROSION AT UPPER SURFACE AREA. REMOVED AND REPLACED AFT CARGO DRAIN PAN DOUBLER IAW DWG 146N3654 & 146N3650 AND SRM 51-40-05 & 51-40-02.
